# SDR SWAA2021062882160

- Difficulty date: June 12, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR PANEL SPLICE BS 887; RBL 20-LBL 8; WL 154 ; / [01] NO ALLOWABLE DAMAGE FOUND ON SRM FOR THIS PART... PART REQUIRED TO BE REMOVE AND REPLACE IAW SRM 51-10-02-OG-0 STEP 9.; [02] CONFIRMED; OK TO PROCEED; [03] RECEIVED AND REPLACED NEW AFT CARGO BAY FLOOR PANEL SPLICE BS 887;RBL 20;L.B.L.8;WL 154 ITEM#7530863 IAW 51-10-02-OG-0 ; STEP 9 AND AIPC 53-42-11-30; [04] RECEIVED AND REPLACED NEW AFT CARGO BAY FLOOR PANEL SPLICE BS 887;RBL 20;L.B.L.8;WL 154 ITEM#7530863 IAW SRM 51-10-02-OG-0 ; STEP 9 AND AIPC 53-42-11-30; [05] VERIFIED; RECEIVED AND REPLACED NEW AFT CARGO BAY FLOOR PANEL SPLICE BS 887;RBL 20;L.B.L.8;WL 154 ITEM#7530863 IAW SRM 51-10-02-OG-0 ; STEP 9 AND AIPC 53-42-11-
